# SDR AALA20090714MIA02

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 89,017 hours, 14,373 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED IN FLIGHT AIRCRAFT DIVERTED TO MIA. REPLACED WX RADAR ANTENNA.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
